Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Vectra 3D
junieluna posted:
I applied this product to my 7 year old wheaten terrier who has been on flea and tick meds all his life. Within 6 hours of applying it, he began to scratch, bite, pant and was totally uncomfortable for the entire the night. I called the vet the next day and they said to wash in Dawn, apply vitiamin E and cold compresses.I ended up taking him to the vet as he chewed all the hair off his tail end and half way down his tail on both sides. It has been over one week, and he is on antibiotics and sterioids which does not make me happy but it has helped him. His back legs are still twitching and the vet said it is due to the itch. I just hope that it is. I also have to give him benedryal and topical creme I got from my vet. It is just HORRIBLE. I HIGHLY suggest this come off the market. The company has been in touch and is submitting a report. But my dog is lethargic. It may be the meds, but he is just off. I am so upset by this. I just hope he comes back to his old rambucious self.


William Draper, DVM, better known as "Dr. Will," is a well-known small animal practitioner in the Atlanta, GA area. He grew up in Inglewood,...More

Helpful Tips

Helping Hospice Patients Keep Their PetsExpert
Pets are an extremely important part of our lives. And this is especially true when we are at the end of our days. What could be more ... More
Was this Helpful?
35 of 47 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Learn more about the AVMA

WebMD Special Sections